# SDR USAA2012020900011

- Difficulty date: February 8, 2012
- Submitted: February 9, 2012
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- Aircraft time: 64,101 hours, 43,057 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C35772
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEAR CHANGE - CRACK ON FUSELAGE SKIN AT BS 727G, S4R.  REPAIRED FUSELAGE SKIN AT BS 727G, S4R IAW EA 201702.
